Alcacyl® 500

Alcacyl® 500 contains the active ingredient acetylsalicylic acid. This relieves pain and reduces fever. Alcacyl® 500 is used by adults for the short-term treatment of slight to moderately strong, acute pain (headaches, toothache, pain in joints and ligaments, back pain) as well as for the symptomatic treatment of fever and/or pain from colds. Only to be used for children and youths with a medical prescription and only as the medicine of second choice.

This is an officially authorized medicinal product. You should obtain advice from an expert and read the package label.

Adults and children over 12 years and heavier than 40 kg: 
1-2 packets at a time, every 4-8 hours. Do not exceed the dosage of 6 packets per day. Dissolve the contents of a packet in water, tea, fruit juice, etc. Alcacyl® 500 is completely soluble and leaves no residue in the glass or the mouth. If possible, take Alcacyl® 500 after a meal.

Follow the dosage stated on the package label or by your doctor. If you think that the effect of the medicine is not strong enough or too strong, speak to your doctor, pharmacist or chemist.

Children under 12 years:
The use and safety of Alcacyl® 500 for children under 12 years has not yet been tested.

1 packet of Alcacyl® 500contains 900 mg lysine acetylsalicylate (equivalent to 500 mg acetylsalicylic acid) and flavourings and auxiliary products.

Packages of 20 sachets

Available in pharmacies and drugstores.

Alcacyl

Original Bach®Flowers

Bronchialpastillen S

Gly-Coramin®

Hamamelis Salbe Haas®

Hänseler D-Mannose

Hänseler Menopause

Nieren- und Blasendragées S

Olbas®

Original Tattoo Creme

PO-HO Oel

Probactiol® plus

RESCUE®

RESCUE® PLUS

Schwedenmixtur H

Silacten®

Vitamin D 800